MathSciNet Relay Station
MathSciNet bibliographic data
MR2033045 76B15 (35B10 35Q53 76B03)
Zhou, Yong Wave breaking for a periodic shallow water equation. J. Math. Anal. Appl. 290 (2004), no. 2, 591–604.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement